# SDR FDEA202004300857

- Difficulty date: April 30, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43553
- Aircraft time: 3,254 hours, 1,505 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200131
- Part serial: 001178
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER STATIC WICK MOUNT PLATE FWD END PULLED AWAY AND RUDDER SU  SURFACE   DISBONED. AREA 3 IN ABOVE WICK ALONG TRAILING EDGE HAS FRAYED EXPOSED C  COMPOSITE   (POSSIBLE LIGHTNING STRIKE)  REPAIRED RUDDER IAW FEDEX EXPRESS EA# H-5540-T0353813 TITLE: STABILIZERS - RUDDER -   - OUTER SKIN AT LOWER RH STATIC WICK, RUDDER STA 360-370, DISBOND; H-5540-T0353813   P1  STABILIZER - RUDDER - OUTER SKIN AT LWR RH STATIC  MAJOR REPAIR
